Hi, I have moderate rosacea on my nose which makes my life miserable. Out of frustration I had one 40mg accutane tablet only once after that i stopped taking it. Now i want to go for IPL after one month. since it was not full course is it ok to have IPL? Shall i go ahead or wait for some more time? Thanks AK
IPL for Moderate Rosacea on Nose (After Taking Accutane)
Doctor Answers 3
IPL and Accutane and Rosacea
One pill of Accutane won't do anything to help you, or harm you. It's not advisable to be on any photosensitive medications while you do IPL, but taking one pill a month ago won't do a single thing to you. IPL is an extremely effecgive procedure for treating rosacea, but make sure you see an experienced practice with a physician actively involved in your care. There are many types of IPL lasers and some are definitely more effective than others for treating the superficial redness of rosacea.
Have a question? Ask a doctor
Rosacea and single 40 mg pill of Accutane
One pill will not place you at any risk for complications. We have had great results with IPL for treating Rosacea and it is relatively cheap to do. I would recommend doing the IPL first. If that doesn't work out for you then I would look into the Pulsed Dye Laser. Just my thoughts! Good luck!
Rosacea Treatments OK After 1 Pill of Isotretinoin
I wouldn't worry about one pill of Accutane (Isotretinoin). We normally recommended no resurfacing procedures for 12 months after any course of Accutane. I wouldn't consider your one pill a course of treatment, and even with a full Istotretinoin treatment, IPL or Pulsed Dye Laser would be fine.
My personal recommendation for Rosacea is the Pulsed Dye Laser (V-Beam)-- it is generally more effective, less painful, and less risk of side-effects.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.